# SDR 9501161150

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Not Latched
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE FIRST OFFICER'S WINDOW CAME OPEN, ABORTED TAKEOFF.  RESEATED AND LOCKED WINDOW.  OPERATIONAL CHECK AND SECURITY CHECK OK.
